# SDR SWAA020874

- Difficulty date: April 26, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 57,008 hours, 29,487 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Hinge
- Part number: 65C25798
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EXCESSIVE AXIAL PLAY AT RT AND LT ELEVATOR TABS.  REMOVED AND REPLACED NR 1 TAB HINGES PER MM.
